# SDR AALA202312058183

- Difficulty date: November 29, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737823
- Aircraft serial: 31069
- Aircraft time: 43,202 hours, 18,144 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Probe
- Part number: 202000315
- Condition: Faulty
- Location: Zone 500 - Lh Wi
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AT LEVEL OFF THE LEFT WING TANK WAS 600 LBS LESS THAN THE RIGHT. TOTAL FUEL QUANTITY WAS EXACTLY AS EXPECTED.: FFC SERVICES REMOVED, REPLACED, AND CAP CHECKED LEFT WING NUMBER 4 PROBE. PER B737 AMM 28-41-21. CAP CHECK GOOD.**(CLOSED).
